# SDR ASAA0742090

- Difficulty date: September 28, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 26,733 hours, 15,044 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 034053001037
- Condition: Gouged
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT LATERAL SEAT TRACK AT BS 420 IS GOUGED.  REPLACED WITH FABRICATED REPAIR PART IAW PEMCO IPC SUPPLEMENT 53-21-01 FIG 11 & PEMCO ENGINEERING DWG 0340 53 0010 REV D & BOEING SRM 51-40-05 & 51-40-02.
